K-theory of twisted Grassmannians

Levine, Marc ; Srinivas, V. ; Weyman, Jerzy (1989) K-theory of twisted Grassmannians K-Theory, 3 (2). pp. 99-121. ISSN 0920-3036

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/h87487j8076042...

Related URL: http://dx.doi.org/10.1007/BF00533374


We give a computation of the K-groups of Grassmannians and flag varieties over an arbitrary Noetherian base scheme. We also compute the K-groups of forms of Grassmannians and flag varieties associated to a sheaf of Azumaya algebras. One ingredient in the computation is the extension of the Bott theorem on the cohomology of line bundles on the flag variety (over Q) to a 'K0-Bott theorem' valid over arbitrary Noetherian base schemes.

Item Type:Article
Source:Copyright of this article belongs to Springer.
Keywords:K-theory; Grassmannian; Flag Variety; Azumaya Algebra; Bott Theorem; Schur Functors
ID Code:58963
Deposited On:02 Sep 2011 03:04
Last Modified:02 Sep 2011 03:04

Repository Staff Only: item control page